English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49100/83208 (59%)
Visitors : 7021440      Online Users : 85
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20607


    Title: Multiple comparison procedures with the average for scale families: normal and exponential populations
    Other Titles: 尺度參數與平均比較的多重比較程序
    Authors: 吳淑妃;Wu, Shu-fei;Chen, Hubert J.
    Contributors: 淡江大學統計學系
    Keywords: Subset selection;simultaneous confidence intervals;Bonfer-roni inequality;Pearsonian system;simulation
    Date: 1999-01-01
    Issue Date: 2009-11-30 12:53:33 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: In this article, multiple comparison procedures with the average of scale parameters for normal and exponential populations are proposed. A subset selection procedure and a confidence interval procedure are investigated. These procedures will have broad applicability in identifying groups of treatments with smaller than the average, larger than the average and not different from the average variability in various fields. Bonferroni inequality is used to bound the probability of a correct selection and the coverage probability of confidence intervals. The Pearson’s approximation to the sampling distribution of the log chi-square ratio utilized in both subset selection and confidence intervals is shown to be satisfactory compared with the simulation results. Statistical tables to implement these procedures for the case of equal sample sizes are provided for use in practice.
    Relation: Communications in Statistics : Simulation and Computation 28(1), pp.73-98
    DOI: 10.1080/03610919908813536
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML24View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback